Open Access
June, 1980 An Independence Property of Brownian Motion with Drift
J. G. Wendel
Ann. Probab. 8(3): 600-601 (June, 1980). DOI: 10.1214/aop/1176994729


For $d$-dimensional Brownian motion starting at 0 and having constant drift it is shown that the interarrival times between successive concentric spheres and the hitting place on the outermost sphere are independent. This generalizes results of Kent and Stern. A discrete analogue extending Samuels' theorem is indicated.


Download Citation

J. G. Wendel. "An Independence Property of Brownian Motion with Drift." Ann. Probab. 8 (3) 600 - 601, June, 1980.


Published: June, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0434.60083
MathSciNet: MR573295
Digital Object Identifier: 10.1214/aop/1176994729

Primary: 60J65

Keywords: Brownian motion , drift , independence

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 3 • June, 1980
Back to Top